im a 14 year old female. i have been sick on and off for a while(mainly stuffy nose and soar throat)past two days i've had chest and upper back pain.
1 doctor answer • 2 doctors weighed in
Pediatrics 44 years experience
URI: Your symptoms sound like an upper respiratory infection, usually viral. The stuffy nose can cause sore throat/dryness esp when sleeping and not clearing airway. You can use Sudagest 60 mg at night OTC. The chest pain is often from coughing strongly. If needed, you could add Robitussin DM for cough at night so subdue it so your chest/back muscles don't hurt.
Welcome to health tap, Dr. Ivy Fisher
755 viewsReviewed >2 years ago
A 24-year-old member asked:
For 2 yrs have had high potassium and low sodium and have hypothyroid but TSH levels okay with meds, what could be wrong?
2 doctor answers • 4 doctors weighed in
Endocrinology 33 years experience
Low Cortisol: Someone with one autoimmune condition (including most people with hypothyroidism) are at somewhat higher risk to have another autoimmune condition. One possibility here is addison's disease (adrenal failure), in which the antibodies attack the adrenals, causing low levels of cortisol and other adrenal hormones, which can result in high potassium & low sodium.
6.3k viewsReviewed >2 years ago
Bloody nose every hour, canr hold down food, right lower stomach pain, blood in urine, dizzy, hard time breathing, help?
3 doctor answers • 6 doctors weighed in
Hematology and Oncology 37 years experience
Urgent medical care: Your symptoms sound very serious. You need to seek immediate emergency medical attention.
6.1k viewsReviewed >2 years ago
A 40-year-old member asked:
Had stomach ache w/ diareah / vomit dr says infection kidneys. Now sharp tight pain around center of body stinging pain on skin at back ?
1 doctor answer • 7 doctors weighed in
Specializes in Pediatric Urology
6.1k viewsReviewed >2 years ago
A 59-year-old member asked:
If I have cronic sinus pressure, inner ear fluid, blocked ears and ringing without runny nose or watery eyes or itching can it be allergies?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 24 years experience
6.1k viewsAnswered >2 years ago
A 33-year-old member asked:
Does gabapentin lower potassium levels? Was prescribed potassium pills, but since starting pain has gotten so bad I can't even sleep. Potassium cause?
2 doctor answers • 9 doctors weighed in
Family Medicine 38 years experience
Possibly: Gabapentin may be associated with lowered potassium, but there are dozens of other meds also associated with potassium loss. What other meds are you taking? Where is the pain your are getting. Potassium can be very irritating to the stomach/esophagus if not taken with food or adequate fluids. Consult with your fp concerning this problem.
6k viewsReviewed >2 years ago
Last updated Jun 11, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.